Phenylephrine

Phenylephrine

Phenylephrine is an active ingredient that has different uses in over-the-counter (OTC) medicines. When used as a nasal decongestant, phenylephrine relieves a stuffy nose due to the common cold or other ailments. Phenylephrine also shrinks the swelling caused by hemorrhoids. It may be written as phenylephrine or phenylephrine hydrochloride, but it is the same active […]

Read More
Chlorpheniramine

Chlorpheniramine

Chlorpheniramine is an antihistamine active ingredient available in over-the-counter (OTC) medicines that treat hay fever and other respiratory allergies. It may be written as chlorpheniramine or chlorpheniramine maleate, but it is the same active ingredient. Chlorpheniramine can be the only active ingredient in an allergy medicine or it can be found in medicines that relieve […]

Read More
Dextromethorphan

Dextromethorphan

Dextromethorphan is an antitussive (cough suppressant) available in over-the-counter (OTC) medicines that control coughs due to minor throat and bronchial irritation, as may occur with the common cold or inhaled irritants. It may be written as dextromethorphan or dextromethorphan hydrobromide, but it is the same active ingredient. Dextromethorphan can be the only active ingredient in […]

Read More
Diphenhydramine

Diphenhydramine

Diphenhydramine is an antihistamine active ingredient that has a number of different uses in over-the-counter (OTC) medicines. Depending on the dose and form, the active ingredient diphenhydramine can be used to treat hay fever and other allergies, help reduce occasional sleeplessness, or relieve skin irritations and itching. It may be written as diphenhydramine, diphenhydramine hydrochloride […]

Read More